# SDR PLGA981227A

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339BE
- Make and model: Cessna 340A
- Aircraft serial: 340A044
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 8519M3
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6259 - WHILE ON CLIMB-OUT, THE CREW RECEIVED A FLAP WARNING ALONG WITH A MASTER CAUTION WARNING.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP CONTROL BOX AND RIGGED FLAPS.  AIRCRAFT RETURNED TO SERVICE.  (M)
